# SDR P5CA2015030300013

- Difficulty date: March 3, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 56,603 hours, 9,131 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 4052508952
- Part serial: 0207A689
- Condition: Malfunctioned
- Location: Fmc
- Part time: 26,000 hours, 4,307 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

DUAL FMC FAILURE FOLLOWED BY RESYNC. ABLE TO ESTABLISH FMC OPERATION NORMAL.  DISP NOTIFIED.  R & R RT FLIGHT MANAGEMENT COMPUTER AND INSTALLED FMC SOFTWARE THEN GROUND TEST PASSED IAW AMM 34-61-01/401. PERFORMED BOTH FMC LT AND RT GROUND TEST PASS IAW AMM 34-61-00/501, AUTOLAND UNIQUE TEST PASSED IAW 
 AMM 27-00-00/501.
